# SDR SIMA200201706

- Difficulty date: December 17, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD BELLY PANEL FORWARD OF BOTTOM PLATE.  REMOVED CORROSION IAW EMB 145 SRM 51-10-02 AND EMB GST 4080/01.  (M)
